Advanced Search
MyIDEAS: Login to save this article or follow this journal

Locally complete path independent choice functions and their lattices

Contents:

Author Info

  • Johnson, Mark R.
  • Dean, Richard A.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-42R0TY0-4/2/f15a3132504795e4b7ec0e361d845d8d
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 42 (2001)
    Issue (Month): 1 (July)
    Pages: 53-87

    as in new window
    Handle: RePEc:eee:matsoc:v:42:y:2001:i:1:p:53-87

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Sertel, Murat R & Van der Bellen, Alexander, 1979. "Synopses in the Theory of Choice," Econometrica, Econometric Society, vol. 47(6), pages 1367-89, November.
    2. Johnson Mark R., 1995. "Ideal Structures of Path Independent Choice Functions," Journal of Economic Theory, Elsevier, vol. 65(2), pages 468-504, April.
    3. Koshevoy, Gleb A., 1999. "Choice functions and abstract convex geometries," Mathematical Social Sciences, Elsevier, vol. 38(1), pages 35-44, July.
    4. Johnson, Mark R., 1990. "Information, associativity, and choice requirements," Journal of Economic Theory, Elsevier, vol. 52(2), pages 440-452, December.
    5. Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
    6. Malishevski, Andrey V., 1994. "Path independence in serial--parallel data processing," Mathematical Social Sciences, Elsevier, vol. 27(3), pages 335-367, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. repec:hal:cesptp:halshs-00203346 is not listed on IDEAS
    2. Christopher J. Tyson, 2007. "Cognitive Constraints, Contraction Consistency, and the Satisficing Criterion," Working Papers 614, Queen Mary, University of London, School of Economics and Finance.
    3. Apesteguia, Jose & Ballester, Miguel A., 2010. "The Computational Complexity of Rationalizing Behavior," Journal of Mathematical Economics, Elsevier, vol. 46(3), pages 356-363, May.
    4. Bernard Monjardet & Vololonirina Raderanirina, 2004. "Lattices of choice functions and consensus problems," Social Choice and Welfare, Springer, vol. 23(3), pages 349-382, December.
    5. Christopher Tyson, 2013. "Behavioral implications of shortlisting procedures," Social Choice and Welfare, Springer, vol. 41(4), pages 941-963, October.
    6. Diego Lanzi, 2010. "Embedded choices," Theory and Decision, Springer, vol. 68(3), pages 263-280, March.
    7. Lanzi, Diego, 2011. "Frames as choice superstructures," Journal of Behavioral and Experimental Economics (formerly The Journal of Socio-Economics), Elsevier, vol. 40(2), pages 115-123, April.
    8. Danilov, V. & Koshevoy, G., 2005. "Mathematics of Plott choice functions," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 245-272, May.
    9. repec:hal:journl:halshs-00203346 is not listed on IDEAS
    10. repec:hal:journl:halshs-00202326 is not listed on IDEAS
    11. Bernard Monjardet, 2004. "Some order dualities in logic, games and choices," Cahiers de la Maison des Sciences Economiques b04018, Université Panthéon-Sorbonne (Paris 1).
    12. Tyson, Chris, 2001. "The Foundations of Imperfect Decision Making," Research Papers 1714, Stanford University, Graduate School of Business.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:42:y:2001:i:1:p:53-87. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.